# SDR FDEA202409051240

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   AUXILLARY SPAR AND YW 467 FOUND CORROSION LEFT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   AUXILLARY SPAR AND YW 467 AREA CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER   MD-11 SRM 57-20-01-1A FIGURE 101 ALLOWABLE DAMAGE 1. CARRIED OUT REPAIR AS PER EA 1-  5730-T0380707 PART 1 TITLE : WING - PLATES AND SKINS - LH WING - CORROSION FOUND ON MLG   SUPPORT UPPER DOUBLER BETWEEN AUX SPAR AND YW 467. REPAIR CLASSIFIED AS MAJOR PER   GMM6-2-100.
